# SDR USAA2013052100009

- Difficulty date: April 23, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220401
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  LEFT AFT CORNER FITTING HOLE OUT OF EDGE DISTANCE LIMITS AT FR 66, S23L. REPLACED LEFT AFT CORNER FITTING IAW SRM 51-72-11 AND DWG. D53480505.
